MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® SKYLITE¿ TIPLESS NITINOL STONE BASKET; SKYLITE BASKET

C.R. BARD, INC. (COVINGTON) -1018233 BARD® SKYLITE¿ TIPLESS NITINOL STONE BASKET; SKYLITE BASKET
Model Number 042400
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the skylite basket had an unspecified malfunction.Per additional information received from the complainant via email on jul 29 2019 the hand piece of the device was broken.

Brand Name
BARD® SKYLITE¿ TIPLESS NITINOL STONE BASKET
Common Device Name
SKYLITE BASKET
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8892379
Report Number1018233-2019-04700
Device Sequence Number2206845
Product Code FFL
UDI-Device Identifier00801741111495
UDI-Public(01)00801741111495
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model Number042400
Device Catalogue Number042400
Device Lot NumberNGCY1644
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2019
Initial Report FDA Received Date08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1